# SDR 2010FA0000816

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725132620051
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING FUEL TANK ACCESS PANEL 540 HB. NO CORROSION REMOVAL LIMITS FOUND IN SRM. PANEL IS LISTED AS PRIMARY STRUCTURE. REPLACED PANEL WITH NEW PANEL PN D5725132620051.
